# SDR SIMA2020031110004

- Difficulty date: February 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 32,008 hours, 30,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINIUM CROSS BEAM BTW FR 24-25 CORRODED-C/A-BTW FR 24-25 CROSS BEAM BLENDED OUT OF LIMIT  PART REPLACED (PN: EPN M53EP1284-01) AND INSTALLED AS PER ETN EM-53-139 AND SRM 51-40-02
